Previous |  Up |  Next


Title: On the crossing numbers of graphs (English)
Author: Koman, M.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 10
Issue: 1
Year: 1969
Pages: 9-46
Category: math
MSC: 05.50
MSC: 05C10
idZBL: Zbl 0256.05103
idMR: MR0288049
Date available: 2012-10-05T17:42:02Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_010-1969-1_3.pdf 2.832Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo